Posted by: Lisa | 2009-05-14

re: cat-scratch

Hi Dr Bets!

I went for my follow up again today, its been 2 weeks. They STILL dont have the test results back. My vision hasnt improved in the last 2 weeks, its sitting at 60/40 I think it is, and when I first went to the hospital my vision was 2meters. They said the swelling has come down on my disk but the optical nerve is still very swolen. So I have 3 days left on the ciploxx and then I start Erythromycin 500mg every 6 hours. I can believe it, Im so sick of the antibiotics already!!! They decided on the erythromycin because my vision hasnt improved so they put me on it for the next 2 weeks to see if that will perhaps make a difference, because erythromycin is apparently more common in treating cat-scratch than ciprofloxacin is, and the professor thinks that after a month on the ciploxx I should have been able to see better than what I am currently.
Oh well, so here' s to another 2 weeks of antibiotics! I hope my vision does start to improve again.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Lisa
Well this must be very frustrating for you! Are you taking probiotics with your antibiotics to prevent diarrhoea and vaginal infection? Erythromycin can make one a bit nauseous, so be warned, but it does work well for germs that tend to go into cells and cause harm. I really hope this improves your vision. Just be patient, these nerve inflammations can take their time to heal. Will be thinking of you.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.